About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (3)

Jan 28, 2019 · B-6 vitamin danger! in Neuropathy

Can I ask what were your problematic symptoms before you started feeling better?

Jan 20, 2019 · B-6 vitamin danger! in Neuropathy

No, I stopped the supplements 6 months ago. Definitely won’t be taking them again. Thank you for these links!

Jan 20, 2019 · B-6 vitamin danger! in Neuropathy

I've been dealing with B6 toxicity for 6 months now. Levels were at 190 for a range of 20-125. I was taking a 100 mg supplement for about 2 months when I started noticing tingling in my upper back. I had my B6 levels tested right after I learned about B6 toxicity. The levels came down very quickly but I was left with the same tingling in back and fingers, muscle twitches, joint pain (mostly in fingers), and brain fog with other random symptoms that come and go rather quickly. This has been a nightmare! Has anyone had similar symptoms and improved or found relief? Doctors have not been much help as they don't seem to educated about the effects of B6. I've read most everything I can find on the internet, but stumbled across this thread today. Not even sure if the discussion is still going or if someone can point me to another discussion?